top of page

2024 MasterClass

MasterClass

AGENDA AT A GLANCE

Date
Strategic Summit
Exhibition
Student's Day
H2 Momentum
H2Innovate Next
Women in Net-zero Future Program
Cocktail Reception
Gala Dinner / Sustainability & Diversity Night
Regional Development Forum
9th July 2024
-
-
-
-
-
-
-
-
-
10th July 2024
08:55AM-18:35PM
10:00AM-18:00PM
10:00AM-15:30PM
14:00PM-18:20PM
14:00PM-18:00PM
16:00PM-17:30PM
18:35PM-19:30PM
19:30PM-20:30PM
-
11th July 2024
08:55AM-17:15PM
09:00AM-16:00PM
-
-
09:30AM-17:00PM
-
-
-
09:30AM-17:00PM

Encompassing both the realm of hydrogen-centric projects and its pivotal application as a versatile fuel source, the Impact MasterClass is a curated academic platform for all industry peers to gain insights from the world-class experts and professionals into the transformative potential of hydrogen, elucidating its role in optimizing multifaceted commercial, environmental, and economic objectives.

 

Throughout an array of diverse courses, participants will access the intricate fabric of the Hydrogen economy and its integral role in catalyzing the energy transition. Exploration extends to the prospects of hydrogen production, efficient transportation, seamless storage, and its application within hard-to-abate sectors. All Participants will actively engage in discourse surrounding the complexities, opportunities, and future trajectory of the Hydrogen landscape.

Pre-day 09 July Agenda Arrangement

14:00 - 14:10

(10 mins)

Opening remark by Academic Partner: Overview & Outlook: How Hydrogen is reshaping the energy landscape?
  • Welcome remarks and introduction of the MasterClass facilitators

  • Brief overview of the purpose and goals of the Master Class

14:10 - 14:55

(45 mins)

[Workshop 1] Snapshot of Australia’s Hydrogen Economy and integration of global supply chain
  • Delve into the multifaceted components that constitute the hydrogen ecosystem, encompassing production, distribution, storage, and utilization

  • Explore the intricate interplay between diverse geographical regions, highlighting the emerging global hydrogen supply chain and its potential to reshape energy landscapes

  • Determine policy priorities for governments, including regulatory frameworks, fiscal incentives, and public-private partnerships

  • Investigate strategies for building robust hydrogen supply chains that mitigate vulnerabilities

14:55 - 15:40 (45 mins)

[Technology Hub A] Navigating Innovation: Green Hydrogen Production, Storage, and Infrastructure Development
  • Explore diverse production pathways, e.g., electrolysis, natural gas reforming, and biomass conversion, assessing their efficiencies, environmental impacts, and scalability

  • Survey various storage methods, including compressed hydrogen, liquid hydrogen, and solid-state storage, evaluating their energy density, safety considerations, and applicability to different sectors

  • Analyze the design and deployment of hydrogen distribution networks, covering pipelines, tanker trucks, and localized distribution hubs, while considering safety regulations and economic feasibility.

Break

16:10 - 16:55 (45 mins)

[Technology Hub B] Advancement in CCUS and & Blue Hydrogen
  • Introduce Improvement of Efficiency and Reliability in Carbon Capture and Hydrogen Processes

  • Break down the blue hydrogen production process, which involves coupling natural gas reforming with carbon capture and storage, showcasing its potential as a low-carbon energy source

  • Evaluate the economic feasibility of carbon capture and storage projects, considering cost factors, revenue streams, and incentives for adoption

16:55 - 17:40 (45 mins)

[Workshop 2] Future Pathway: Green Hydrogen Export and Applications in Hard-to-Abate Scenarios
  • Examine the feasibility and potential benefits of exporting hydrogen on Australia and global scale, considering transportation methods, geopolitical implications, and economic viability

  • Analyze the role of hydrogen in decarbonizing industries with high carbon emissions, such as mining industry, cement manufacturing, and chemical processing

  • Discuss the application of hydrogen as a clean fuel in aviation and maritime transport

17:40 - 18:00 (20 mins)

Discussions on Further Steps, Closing address & Networking
  • Summarize main findings and recommendations from workshops

  • Identify key stakeholders and partners for implementing recommendations

  • Announce upcoming conference and networking opportunities for participants

bottom of page